| Model Number |
ZLB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Foreign Body Sensation in Eye (1869); Visual Impairment (2138); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2017 and (b)(6) 2018.If explanted, give date: not applicable, as the lens remains implanted.The device has not been returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device/lot history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zlb00 22.0 diopter lens was implanted in the patient's left eye (os) on (b)(6) 2017.Post-operatively, the patient complained of a temporal flashing arc, foreign body sensation, and poor intermediate and near vision.Reportedly, the patient feels she is ''severely hampered by poor vision''.The patient's symptoms significantly interfere with activities of daily living.No additional information was provided.
Additional Manufacturer Narrative
Corrected data: in review of the initial emdr, ''other - 81'' was incorrectly selected (reason for non-evaluation), result code 3221 was incorrectly reported, and a typo was noted which reported ''81 - the device has not been returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed,'' which was incorrect at the time because the account had stated that the device was being returned.Device evaluation: the product was not returned to the manufacturing site.Therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints have been received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.